# SDR SWAA2025062471716

- Difficulty date: May 15, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #4 SLAT HAS POSSIBLE CRACK AT FASTENER FOR SLAT NOSE SKIN ACTUATOR FITTING (MARKED)<[01] REMOVED AND REPLACED L/H WING #4 L/E SLAT IAW AMM 27-81-21-400-801;[02] COMPLETE;[03] COMPLETED.
